PT 141, ED, and time after injection, fatigue

Discussion in 'Human Growth Hormone and Peptides' started by Atillah67, Sep 29, 2018.

  1. Atillah67

    Atillah67 Member

    PT 141/MT2 can be a godsend for guys with ED sometimes. If I take a high-reasonable amount, I can guarantee an erection and ability to get one for hours into the night even if I'm just sitting there reading a book. The main issue is sometimes I'll feel it an hour after injection, sometimes it will take 6-7 hours to really kick in. Also, I experience major fatigue the next day- like I just hiked 100 miles the day before while being shot at. I have trouble getting out of bed until 2. Thoughts?
     
  2. brutus79

    brutus79 Member

    Use cialis or viagra. Better to treat the issue with medication than treat it with a potential and unreliable side effect.
     
  3. Atillah67

    Atillah67 Member

    Yeah, theyre both hit or miss. Vigra is guaranteed to give me a 60% erection no matter what after about an hour. But that doesn't guarantee its hard enough to penetrate. I can also start to lose the erection once its in or if I'm with a new girl and using a condom.

    Cialis also very hit or miss. I've notived if I mix a bit of Viagra, Cialis and M2 altogether, its given me the best results. Those are the times I've been able to go for however long I've wanted. But the side effects with M2 are unpredictable: I take anti-hist to combat nausea and that's very effective, but sometimes I can make me really drowsy, face flushed, diarrhea. Nothing really guarantees it, although I have taken this stuff many times and ended up with spontaneous erections when not mentally or physically aroused. It all depends.

    Throw testosterone and dbol and masterone into the mix, and you've got another added dimension. What is probably the biggest culprit is actually the trazadone im dependent on. I started having ED issues when I began taking trazadone year and years ago. STRONG erections in the middle of the night that wake me up, but weak sauce when I need it. I actually used testosterone to treat this symptom and of course it helped, but just at first. Then back to baseline. I am going to have to get off trazadone, which will be difficult.